Beechams tablets all in one
£3.30 (20.6p each)
For chesty cough, sore throat, blocked nose, aches&pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. What are they for? Beechams All-in-One Tablets provide relief from the symptoms of colds, chills and flu, including chesty coughs. Ingredients: Paracetamol 250 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches&pains. Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs. Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Each Tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Contains Lactose - see leaflet for more information
- Please read enclosed leaflet carefully before taking this medicineHow to takeFor oral use.Adults and children aged 12 years and over: Take 2 tablets every 4 hours as necessary. Do not take more than 8 tablets in 24 hours.Children under 12: Only on doctor's advice.Do not take for more than 5 days except on medical advice.Consult your doctorBefore taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.Do not exceed the stated doseDo not take with other flu, cold or decongestant products, or cough suppressants.Contains paracetamol.Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Keep out of the reach and sight of children.
Do not store above 25°C.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email firstname.lastname@example.org. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.